# SDR DALA1135919857

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,799 hours, 77,915 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, FLIGHT DIVERTED, DUE TO A PERSISTENT HOT PLASTIC BURNING ODOR IN THE FORWARD GALLEY  BETWEEN MAIN DOOR AND FORWARD LAVATORY.  THERE WAS NO VISUAL CONFIRMATION OF SMOKE.  MAINTENANCE FOUND THE COALESCER BAGS SATURATED AND DIRTY, REMOVED AND REPLACED THEM.  LEAK AND OPS CHECK WAS GOOD. NO FURTHER BURNING ODOR WAS NOTED.  AIRCRAFT OK FOR SERVICE.
